# SDR 95ZZZX3417

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 36548875001
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW/YIP - LANDING GEAR WOULD NOT RETRACT.  AFTER SEVERAL TRIES, GEAR CAME UP.  REMOVED AND REPLACED MAIN GEAR DOOR MANUAL CONTROL VALVE IAW DACA MM 32-4-8.  OPS CHECKED GEAR THROUGH SEVERAL CYCLES, SYSTEM OPS CHECKS GOOD IAW 32-7-0.
